DOI 10.2169/internalmedicine.6867-25
Enhancer of Zeste Homolog 1 and 2 Inhibitor-Induced Colitis Mimicking Immune Checkpoint Inhibitor-Induced Colitis.
Аннотация
An 80-year-old woman with relapsed nodal T-follicular helper cell lymphoma, not otherwise specified, developed severe watery diarrhea during valemetostat therapy. Colonoscopy revealed diffuse mucosal erythema and edema, and a biopsy showed lymphoplasmacytic infiltration, crypt abscesses, and apoptotic bodies, consistent with immune checkpoint inhibitor-induced colitis. Immunohistochemistry revealed CD3-positive T cell predominance with abundant CD8-positive cells. Diarrhea improved after discontinuation of the drug without additional therapy. To the best of our knowledge, this is the first reported case of enhancer of zeste homolog 1 and 2 (EZH1/2) inhibitor-induced colitis. EZH1/2 inhibition may lead to T cell-mediated intestinal injury through epigenetic dysregulation; therefore, patients receiving EZH1/2 inhibitors who develop persistent diarrhea should undergo early endoscopic and histological evaluations.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.